# SDR QMLA2000911140904

- Difficulty date: November 14, 2009
- Submitted: November 18, 2009
- Operation: Air carrier
- Aircraft: N68AM
- Make and model: Bolkms BK117A4
- Aircraft serial: 7111
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Computer
- Part number: 7004206901
- Part serial: 89120258
- Condition: Odor
- Location: Pitch And Roll
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: H

## Discrepancy

PITCH AND ROLL CSAS WENT OFF LINE AND CAME BACK ON LINE. THEN SMELLED BURNING ODOR AND CSAS WENT OFF LINE AND DID NOT COME BACK ON LINE.
